Prometruim
4 Replies
Mahogany Heart - January 28

[glow=blue,2,300]Ok I really excited about my Infertilty. Even though I been ttc for a decade now. Well my Doctor put me on Prometruim and I must tell you I'm love the way it makes me feel. I take it every day at 6:30pm. I started CD 16.

I know alot of you may disagree but we all have our opinions. Different meds effects different people all the time. What it may do to another it doesn't do for one. Baby Dust to you know matter what you think or feel.[/glow]

 

Monica - January 30


Hi Mahogany Heart,

How are you? What exactly is Prometruim & how does it make you feel? It sounds like you are in really good spirits & that is wonderful!

Baby Dust to you!
Monica

 

Mahogany Heart - January 31

Hi Monica,

The Prometruim makes me feel very loopy and I actually Love it. I was reading on it and alot of women says it stops there cycle from coming on but it helps the lining.

Common Uses: This medicine is a female hormone used to protect the lining of the uterus in women on estrogen replacement therapy. Progesterone may lower the risk of estrogen-related cancer of the uterus. This medicine is also used to treat women who have had menstrual periods in the past but have stopped having them because of a lack of progesterone hormone. This medicine may also be used to treat other conditions as determined by your doctor.

I talk to my Doctor today and he said that is good for the lining on the uterus and they have only had success with it.

 

Bridget - April 7

I'm on Prometruim to help prevent pre-term labor. I had my daughter at 27 wks. It makes me feel loopy about an hour after I take it (I'm on 400mg a day). But once the loopiness wears off I feel depressed and very moody. I had a spell the other day where I wanted to cry all day long and couldn't really explain why. I'm going to my doctor's office tomorrow to talk about my symptoms. May be that my dose needs some adjusting.

 

Mahogany Heart - April 10

Oh Bridget,

Sorry to hear Prometruim is making you feel so depressed and moody. I hope you get better soon. Let me know what your Doctor say. I'm not on Prometruim this cycle it delayed my cycle last month.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question